MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number H74916391411
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of shortness of breath.In cath lab having a heart cath, 5f pig 145 catheter kinked out of package, did not enter the body.No harm to patient.

Brand Name
IMPULSE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10828596
Report Number10828596
Device Sequence Number19878257
Product Code DQO
UDI-Device Identifier08714729214342
UDI-Public(01)08714729214342(17)220908(10)60258134
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/04/2020
Report Date (Section F) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74916391411
Device Lot Number60258134
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight61
Date Report Sent to FDA11/04/2020